# SDR DHL9671559D

- Difficulty date: July 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N715DH
- Make and model: Boeing 727155C
- Aircraft serial: 19618
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Fitting
- Part number: 652448017
- Condition: Cracked
- Location: Lt  Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, FOUND LEFT MLG UPLOCK SUPPORT FITTING HAS DEEP CORROSION, HFEC SHOWS CRACK INDICATION.   REPLACED SUPPORT FITTING PER S/B 53-103.
